thank god ive found this site.ive been itching for 2 years now and docs have made me feel like its all in my head.i itch when i get out the bath and i itch more when i sweat or have a hot flush.i itch all over including my genital area which is very annoying.i seem to have this for weeks then it dissappears for a week maybe and starts again..anyone else have these same symptoms?all help will be greatfully appreciated..
Hi there, I actually have been experincing that too, at first i thought i was allergic to something, but I have Diabetes and my doctor said it has alot to do with that.. my blood sugars are not controlled. I guess that causes the itchiness. Have you gone to the doctor? What have they said or done for you?
they just dont know what it is,i know its not diabetes or anything like that cause im under the neurologist for seizures at the min and have full blood checks..it gets so annoying especially when i sweat..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.